# SDR P2EA98157

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Broken
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A, B

## Discrepancy

FLT 584 - MCI - EMERGENCY DECLARED, LANDING UNEVENTFUL.  APU FIRE WARNING BELL AND LIGHT CAME ON IN FLIGHT.  APU REPORTED TO BE SHUT DOWN WHEN FIRE WARNING SOUNDED.  CREW DISCHARGED APU EXTINGUISHER BOTTLE PERFORMED DETAILED VISUAL INSPECTION OF APU, SHROUD, STAB CROSS THROUGH AND APU TAILPIPE AREAS.  CONFIRMED NO FIRE OCCURRED.  REPAIRED BROKEN WIRE AT APU EXHAUST DUCT SENSOR AREA.  REPLACED APU FIRE BOTTLE AND DISCHARGE DISK PER MM 26-22-11.  OK FOR SERVICE.  (M)
